# SDR CA101116015

- Difficulty date: November 11, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 29,144 hours
- Engine: Garrtt TPE3311U
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 2621056013
- Condition: Cracked
- Location: Control Column
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONTROL COLUMN SUPPORT BRACKET FOUND CRACKED AT UPPER 2 HOLES OF BEARING SUPPORT BLOCK DURING ROUTINE INSPECTION IN THE ARE.  BRACKET REPLACED AND AIRCRAFT RETURNED TO SERVICE.
